# SDR SIMA20120729004

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 22,702 hours, 16,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100976
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3831,  CREW REPORTED THE EMERGENCY CABIN CEILING LIGHT OVER ROW 8 WAS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED  LAMP IAW AMM 33-51-09.  OPSL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
